Laurent Vuillon
Laurent Vuillon
Professor of mathematics and computer science, University of Savoie
Dirección de correo verificada de univ-savoie.fr - Página principal
TítuloCitado porAño
Tilings and rotations on the torus: a two-dimensional generalization of Sturmian sequences
V Berthé, L Vuillon
Discrete Mathematics 223 (1-3), 27-53, 2000
1122000
A characterization of Sturmian words by return words
L Vuillon
European Journal of Combinatorics 22 (2), 263-275, 2001
942001
Return words in Sturmian and episturmian words
J Justin, L Vuillon
RAIRO-Theoretical Informatics and Applications 34 (5), 343-356, 2000
942000
Balanced words
L Vuillon
Bulletin of the Belgian Mathematical Society-Simon Stevin 10 (5), 787-805, 2003
812003
Combinatoire des motifs d'une suite sturmienne bidimensionnelle
L Vuillon
Theoretical computer science 209 (1-2), 261-285, 1998
461998
Combinatoire des motifs d'une suite sturmienne bidimensionnelle
L Vuillon
Theoretical computer science 209 (1-2), 261-285, 1998
461998
Palindromes and two-dimensional Sturmian sequences
L Vuillon
Journal of automata, languages and combinatorics 6 (2), 121-138, 2001
422001
From local to global changes in proteins: a network view
L Vuillon, C Lesieur
Current opinion in structural biology 31, 1-8, 2015
392015
Suites doubles de basse complexité
V Berthé, L Vuillon
Journal de théorie des nombres de Bordeaux 12 (1), 179-208, 2000
322000
An algorithm for deciding if a polyomino tiles the plane
I Gambini, L Vuillon
RAIRO-Theoretical Informatics and Applications 41 (2), 147-155, 2007
262007
Generalized balances in Sturmian words
I Fagnot, L Vuillon
Discrete applied mathematics 121 (1-3), 83-101, 2002
262002
Local configurations in a discrete plane
L Vuillon
Bulletin of the Belgian Mathematical Society Simon Stevin 6 (4), 625-636, 1999
261999
Combinatorial properties of smooth infinite words
S Brlek, S Dulucq, A Ladouceur, L Vuillon
Theoretical computer science 352 (1-3), 306-317, 2006
252006
Asymptotic behavior in a heap model with two pieces
J Mairesse, L Vuillon
252002
A characterization of balanced episturmian sequences
G Paquin, L Vuillon
the electronic journal of combinatorics, R33-R33, 2007
212007
Tilings by translation: enumeration by a rational language approach
S Brlek, A Frosini, S Rinaldi, L Vuillon
the electronic journal of combinatorics, R15-R15, 2006
202006
Palindromic complexity of codings of rotations
AB Massé, S Brlek, S Labbé, L Vuillon
Theoretical computer science 412 (46), 6455-6463, 2011
192011
On the number of return words in infinite words constructed by interval exchange transformations
L Vuillon
Pure Math. Appl.(PU. MA) 18 (3-4), 345-355, 2007
192007
Discrete tomography: reconstruction under periodicity constraints
A Del Lungo, A Frosini, M Nivat, L Vuillon
International Colloquium on Automata, Languages, and Programming, 38-56, 2002
182002
Characterization of lattices induced by (extended) chip firing games
C Magnien, HD Phan, L Vuillon
182001
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20